# SDR 4TDA2018091300001

- Difficulty date: September 12, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N805JL
- Make and model: Braero BAE125800A
- Aircraft serial: 258203
- Aircraft time: 8,749 hours, 5,308 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: AIR455744
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AS AIRCRAFT WAS RELEASED FOR FLIGHT, THE PILOT RELEASED THE PARKING BRAKE, ACTIVATED THE REGULAR BRAKE SYSTEM AND NOTICED THE PRESSURES ROSE TO 1,000 PSI AND FELL OFF TO NEAR ZERO. AFTER SEVERAL ATTEMPTS TO CHECK THE SYSTEM THE PILOT CONTACTED MAINTENANCE CONTROL AND WAS ASKED PERTINENT QUESTIONS. THE AIRCRAFT WAS PLACED BACK IN BLOCKS AND SHUT DOWN.  INITIAL TROUBLESHOOTING POINTS TO THE NORMAL BRAKE CONTROL VALVE.
